I apologize that this response is so late, and I hope your difficulty has been resolved. I'll provide some information that may be useful to you or to others who may read your post.
Effexor can have some unusual withdrawal effects in some people, and memory issues have been mentioned, though it is not at all common. Another contributor may be some growing anxiety because you have noticed the problem, which tends to make it worse. If it is a withdrawal effect, it would improve and disappear over time. By all means, discuss it with the doctor who is monitoring your medications and withdrawal from Effexor. Testing memory is a straightforward process, and your doctor can help you with this or refer you to someone else who can. In the meantime, make notes of the numbers you need to remember and keep them nearby, so that you don't have to keep flipping back through pages of information. While the idea may be irritating, it will very likely be needed only temporarily, and then you will be back to normal. I hope this has already happened, and I wish you the best of luck.
Faye, RN, MSW